Break from Avastin

Hi ladies,

Just an update I was told by my oncologist that I can not continue Avastin for at least 8 weeks.My mugha scan showed a little bit drop in heart pumping from last time although it's well in the range.My blood pressure was a bit high this time as well.She thinks I should have a break and then she will do mugha scan again.I had total 8 doses of Avastin. I am a bit worried about this.Anyone had similar experience?Please tell.

Regards

Shabs

5 Replies

oldestnewest
  • What is a mugha scan?

  • Hi Rachael, It's a scan of heart function

    S

  • I don't think I've had one of those.

  • My experience with Avastin was horrible. I received three full doses and they had to stop it due to 3+ protein in my urine and serious high b/p. I stopped Avastin two months ago and the effects have now damaged my kidneys and I am still having b/p issues because the kidneys are failing. It has been an absolute nightmare for me!!!!

    I wish you the best and a break from the Avastin is NOT A BAD THING.....

    Let us know how you do.

    Nancy

  • Was on avastin for several months. Drove my blood pressure too high so I was taken off. Now have clear cell ovarian cancer in my right lung. Hoping to return to avastin with new blood pressure meds.

You may also like...